# SDR FDEA202210062492

- Difficulty date: October 6, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON NOSE LANDING GEAR LEFT HAND   TRUNNION FITTING FORWARD LOWER CORNER STATION Y=585 EXISTING TRIMMED OUT AREA   FOUND CRACK APPROXIMATELY 0.2 INCHES.  NOSE LANDING GEAR LEFT HAND TRUNNION FITTING FORWARD LOWER CORNER STATION Y=585 CRACKED AREA REPAIRED AS PER EA# 1-5310-T0371187 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
